MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL SLIDE CLOSE 19GAL PHARM; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL SLIDE CLOSE 19GAL PHARM; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305328
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is not registered with the fda.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the sharps coll slide close 19gal pharm was missing its lid.The following information was provided by the initial reporter: "rma above was called in by customer service due to customer complaint of " missing lids"".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2021-09-08.H6: investigation summary: samples were received and investigated by our supplier.Based on information provided it was not possible to confirm the root cause like a failure mode related to the manufacturing process because there is not enough information like method used to handle, shipped partial sells and controls to storage the remaining product within distributor facility.The controls were verified within the manufacturing process and confirmed as capable to detect the lack of missing lids.If additional information that helps to find the root cause can be provided, then a new complaint record will be open to initiate a new investigation path.Potential root cause: non-controlled method to ship partial boxes to end user (re-packaging process).Non controlled handling within distributor facilities.According to the dhr review process, the result showed there were no issues reported as missing lids during the manufacturing process reported additionally.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids issue for the same part number throughout the last twelve months.H3 other text: see h10.

Brand Name
SHARPS COLL SLIDE CLOSE 19GAL PHARM
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12451037
Report Number2243072-2021-02277
Device Sequence Number19678738
Product Code FMI
UDI-Device Identifier50382903053280
UDI-Public50382903053280
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305328
Device Catalogue Number305328
Device Lot Number1204919
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown